Severe headaches on T3?? - AnabolicMinds.com

Severe headaches on T3??

  1. Senior Member
    windwords7's Avatar
    Join Date
    Oct 2002
    Posts
    2,297
    Rep Power
    1555

    Reputation

    Severe headaches on T3??


    My wife has had an unstoppable heachache all day long. Her highest goal dose of T3 was met today. Is is the T3? If so can she stop after 7 days and just let it go? Please let me know ASAP! Thanks!

  2. Kow
    Kow is offline
    New Member
    Kow's Avatar
    Join Date
    Dec 2002
    Posts
    29
    Rep Power
    157

    Reputation

    That is a side effect, yeah. I've never experienced it, but all literature on T3's side effects usually includes headaches as being fairly common.
  3. Anabolic Innovations Owner
    CROWLER's Avatar
    Join Date
    Dec 2002
    Posts
    6,545
    Rep Power
    4828

    Reputation

    She could try taurine starting at 500mg and moving up to 3g to see if it helps.
    Sleep Supplement 3Z BCAA: Red Raspberry and Lemon flavors
    HGH/sleep enhancer: HGHpro
    Test Booster: TestoPRO and STOKED!
    Preworkout: MANIAC Fruit Punch and Pink Lemonade
    •   
       

  4. New Member
    SlateDrake's Avatar
    Join Date
    Jan 2003
    Posts
    26
    Rep Power
    155

    Reputation

    Originally posted by windwords7
    My wife has had an unstoppable heachache all day long. Her highest goal dose of T3 was met today. Is is the T3? If so can she stop after 7 days and just let it go? Please let me know ASAP! Thanks!

    I would taper down. Cut her dose in half and run that for 5 days, and then cut that dose in half for another 5 days, etc... until you run 12.5mcg for 5 days.

    I think her tyroid would recover better this way. I think she'll recover regardless (even if you just stopped cold turkey) but the taper down will help her own tyroid get back on line.

    Just my 2cents.
  5. New Member
    SlateDrake's Avatar
    Join Date
    Jan 2003
    Posts
    26
    Rep Power
    155

    Reputation

    Hey man,

    I just read ove at SBI that this was only 25mcg to begin with.

    Based on that, I don't think she would really need to taper at that level.
  6. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2268

    Reputation

    It is most likely the T3. headaches is a commmon side along with jsut an odd feeling. if she is taking other fat loss aids then it might also be due to an increase in blood pressure. do not stop the t3 cold, taper the dosage down. if she is already on a low dose, ie 25mcg, then go ahead and stop.
  •   

      
     

Similar Forum Threads

  1. headaches on nolva
    By bigdave2875 in forum Post Cycle Therapy
    Replies: 8
    Last Post: 03-29-2006, 10:00 PM
  2. Headaches on Phera-Plex
    By UberPooper1 in forum Anabolics
    Replies: 6
    Last Post: 02-08-2006, 05:39 AM
  3. How much gear while on T3??
    By FullyBuilt in forum Anabolics
    Replies: 17
    Last Post: 12-28-2004, 06:09 PM
  4. why must i cycle ECA while on t3 ?
    By CrazyNut in forum Anabolics
    Replies: 2
    Last Post: 02-29-2004, 12:00 PM
  5. NO2 on T3
    By pinzino in forum Supplements
    Replies: 0
    Last Post: 04-09-2003, 11:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in